# SDR COMA9660205

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000002
- Condition: Malfunction
- Location: Lt Engine
- Part time: 1,077 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COWL ANTI-ICE INOP MESSAGE ON EICAS. REPLACED THE 14TH STAGE COWL ANTI-ICE VALVE.  PART TOTAL CYCLES, 1,023.
